# SDR 2019FA0000224

- Difficulty date: July 3, 2019
- Submitted: July 12, 2019
- Operation: General aviation
- Aircraft: N881CW
- Make and model: Cessna 525C
- Aircraft serial: 252
- Aircraft time: 986 hours, 418 cycles
- Engine: Wilint FJ444A
- Engine time: 986 hours, 418 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Severed
- Location: Rt Engine
- Part time: 986 hours, 418 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 02-JUL-2019,CAPTAIN REPORTED THE RH ENGINE(SN 211516) OPERATION PARAMETERS WERE ABNORMAL, THE ITT READING ON RT WAS SIGNIFICANTLY HIGHER THAN LT. ALSO RT N2% WAS 0.7% HIGHER THAN LH. THESE SYMPTOMS WERE THE SAME AS THE LAST ENGINE CHANGE ON LT ENGINE IN AUGUST 2018. THUS A BORESCOPE INSPECTION WAS ARRANGED, DURING THE BORESCOPE INSPECTION ON RT ENGINE SN 211516 FOUND 1EA IP STAGE 3 BLADE WAS TOTALLY SHEARED AND SEVERED, FURTHER DAMAGED WAS FOUND AT THE AFT AREA. THE DAMAGED WAS OUT OF AMM LIMIT AND ENGINE CHANGE WAS REQUIRED. THE SAME DEFECT WAS FOUND ON LT ENGINE IN AUGUST 2018 AND LED TO THE FIRST ENGINE CHANGE AOG CASE. THE AIRCRAFT MODEL DOM 27-JUN-2017 WITH THE FIRST LT ENGINE CHANGE AT FH478/FC203, AND THE SECOND ENGINE CHANGE ON RT ENGINE NOW AT FH968.4/FC418. IT IS VERY ABNORMAL THAT ENGINE IS NEEDED TO BE CHANGED IN SUCH A SHORT PERIOD OF OPERATION TIME. NOT TO MENTION, BOTH ENGINES ENCOUNTERED THE SAME PROBLEM AND ENGINE CHANGE. MAUNFACTURER HAS ISSUED AN SB 72-1023 FOR THE IP STAGE 3 REPLACEMENT AT NEXT SHOP VISIT AS A KNOWN ISSUE ON THE IP BLADE AS WELL. IN THE MEANTIME, WE ALSO ENCOUNTERED A RT WINDSHIELD HEAT FAIL PROBLEM ON 25-JUN, IT WAS FINALLY FOUND THAT THE RT ENGINE ALTERNATOR CAUSED THE DEFECT. THAT WAS ANOTHER AOG DUE TO ENGINE FAILURE. OUR CLIENT IS VERY CONCERN ABOUT THE REALIABILITY OF THIS TYPE OF ENGINE.
